# SDR SWIA200819408

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 8,149 hours, 5,217 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6428 - HYDRAULIC SYSTEM 1 QUANTITY FELL TO ZERO.  REPLACED EDP IAW 29-11-01.  OPS AND LEAK CHECK GOOD, P/N: 66190-05, S/N OFF: K0722.
